Author Topic: ANXIETY SO HIGH AND SWEATY PALMS TOO?????? HELP  (Read 2958 times)

[Buddie]

Re: ANXIETY SO HIGH AND SWEATY PALMS TOO?????? HELP
« Reply #10 on: January 26, 2009, 09:34:26 pm »
Hi Teacher,

I did a cold turkey from Ativan in January last year.  I put up with the misery for 9 months and couldn't stand it anymore.  I have an 89 year old father with dementia that I couldn't look after anymore so I felt I had no choice. I reinstated and I'm  doing a long slow taper.  I also get the sweaty thing too - especially my feet in the morning.  The taper is no fun but I believe all of my issues now (and I was diagnosed with depression and anxiety as a teen and did very well for years on ADs in my 30's until I went through a bad divorce and got addicted to both pain killers (for a year) and benzos.  My depression became so bad 2 years ago I ended up with 4 psychiatric hospitalizations (before this I had a very full life, married, helped raise two step sons, worked and went to grad school - an MSW I was a therapist).  I received ECT over 30 times and all the while I believe I was going through benzo tolerance/withdrawal.  There is no doubt in my mind that what your husband is going is benzo related and the only cure is time and learning how to deal with our sx.  There are very wise people on the board here that will do the best they can to help your husband try to manage this painful period. MY heart goes out to you both.

Sincerely,

Laura
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ANXIETY SO HIGH AND SWEATY PALMS TOO?????? HELP
« Reply #11 on: March 26, 2009, 03:32:33 am »

  Hi [...]

     I have been reading your posts about your hubby for some time and felt inspired to say a few things..
 I don't know if your hubby is taking any vitamins or anything but I wanted to mention that without my time released b vitamins I would not feel like a normal human being .. I was able to drop off of 1.25mg of valium with no probs whatsoever as long as I take the b's ..
  I had a lot of sx's that wear almost unbearable at times too.. I thought I was going crazy..
 you see when our bodies are under a lot of stress be it whatever the cause it depletes a lot of vitamins.. esp the b's
I really feel sorry for you and hubby and what you are having to go through as it stresses out the caregiver just as much when they feel helpless as you must feel at times.. my condolences to you..
   It is worth it to have some blood work done to determine which deficiencies he might have that could be causing or contributing to his probs..
here are some videos on the b-vits and a couple on vit-d ..I hope you watch them ..they just might help ..

http://www.youtube.com/watch?v=zmmQ9fIwvQ0

http://www.youtube.com/watch?v=C_iS8fHJrJk

http://www.youtube.com/watch?v=o1OJ87eA0Lg

http://www.youtube.com/watch?v=f5Wf7qS1koo

vit d

http://www.youtube.com/watch?v=vpifXPOmjis

http://www.youtube.com/watch?v=_PYsXQ16Ztg&feature=related

http://www.youtube.com/watch?v=Chy1003Xf1Y&feature=related


blessings    :smitten:      WS
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ANXIETY SO HIGH AND SWEATY PALMS TOO?????? HELP
« Reply #12 on: March 26, 2009, 03:35:44 am »

 another thing.. benzos can do a lot of harm to the brain but niacin or vit-b3 binds to the same receptors as benzos and therefore helps with wd.. a magic vitamin ? well it just might be who knows  :)..its cheaper than drugs thats for sure..  ;)

                                                                                                                                     WS

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ANXIETY SO HIGH AND SWEATY PALMS TOO?????? HELP
« Reply #13 on: March 27, 2009, 09:31:17 pm »
Hi Teacher,

Has your husband been evaluated for bipolar disorder?  He might find that a lot of his symptoms are manic depression. There's a type of bipolar disorder that's simultaneous mania & depression.  I'm bipolar, and when it's in simultaneous mode I just want to take a carving knife to my temporal lobe and start digging. Seriously. 

I was prescribed K for anxiety and it did nothing for bipolar, btw. That's a whole other condition.

I wake up drenched in sweat; it's part of anxiety.

Good luck to you. I can only imagine how helpless my husband feels.

Keep us posted.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.